# SDR CA050120010

- Difficulty date: January 16, 2005
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 29,983 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3250 · Landing Gear Steering System
- Part: Limit Switch
- Part number: DSC167
- Condition: Corroded
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON TAXI TO GATE NOSE WHEEL STEERING FAILED CAUSING OVER STEER CONDITION. MAINTENANCE FOUND STEERING ACTUATOR LINKAGES DAMAGED. DURING TROUBLESHOOTING / REPAIRS, LIMIT SWITCH WAS FOUND WITH CONNECTOR PINS CORRODED AND BROKEN OFF.  STEERING ACTUATOR, TRANSFER TUBE, LIMIT SWITCH AND CONNECTOR REPLACED.
